# SDR AALA20091102TUL12

- Difficulty date: October 16, 2009
- Submitted: November 2, 2009
- Operation: Air carrier
- Aircraft: N761AJ
- Make and model: Boeing 777223
- Aircraft serial: 31478
- Aircraft time: 31,258 hours, 3,856 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 30G HAS LENS MISSING.  REPLACED LENS.
